Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 170, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 16, 2021, 3:56 PM EDT for Indiana County, Jefferson County, Pennsylvania. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2021, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 16, 2021, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Indiana County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 76 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:07 PM EDT | TSTM WND DMG | 2 Ne Plumville, PA | TREES DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 16, 4:32 PM EDT | TSTM WND DMG | Cush Creek, PA | WIRES DOWN ON CUSH CREEK ROAD |
| Jul 16, 4:35 PM EDT | TSTM WND DMG | 5 Ssw Glen Campbell, PA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
935
WUUS51 KPBZ 161956
SVRPBZ
PAC063-065-162045-
/O.NEW.KPBZ.SV.W.0170.210716T1956Z-210716T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
356 PM EDT Fri Jul 16 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northeastern Indiana County in west central Pennsylvania...
Southern Jefferson County in west central Pennsylvania...
* Until 445 PM EDT.
* At 356 PM EDT, severe thunderstorms were located along a line
extending from near Brookville to near Indiana, moving east at 15
mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Punxsutawney... Brookville...
Reynoldsville... Clymer...
Sykesville... Falls Creek...
Big Run... Rossiter...
Ernest... Marion Center...
Cherry Tree... Creekside...
This includes Interstate 80 in Pennsylvania between mile markers 84
and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4113 7880 4072 7880 4065 7884 4067 7923
4116 7908 4118 7878
TIME...MOT...LOC 1956Z 279DEG 14KT 4114 7898 4069 7922
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
064
WWUS51 KPBZ 162017
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
417 PM EDT Fri Jul 16 2021
PAC063-065-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-Jefferson PA-
417 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES...
At 416 PM EDT, severe thunderstorms were located along a line
extending from Reynoldsville to near Indiana, moving southeast at 20
mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Punxsutawney... Reynoldsville...
Clymer... Sykesville...
Falls Creek... Big Run...
Rossiter... Ernest...
Marion Center... Cherry Tree...
Creekside... Plumville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4072 7880 4065 7884 4067 7923 4090 7916
4097 7908 4111 7899 4114 7880
TIME...MOT...LOC 2016Z 301DEG 16KT 4110 7888 4069 7912
HAIL...<.75IN
WIND...60MPH
$$719
WWUS51 KPBZ 162023
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
423 PM EDT Fri Jul 16 2021
PAC063-065-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-Jefferson PA-
423 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES...
At 423 PM EDT, severe thunderstorms were located along a line
extending from near Reynoldsville to near Indiana, moving east at 15
mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Punxsutawney... Reynoldsville...
Clymer... Sykesville...
Falls Creek... Big Run...
Rossiter... Ernest...
Marion Center... Cherry Tree...
Creekside... Plumville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4072 7880 4065 7884 4067 7923 4090 7916
4091 7912 4092 7901 4110 7893 4114 7880
TIME...MOT...LOC 2023Z 279DEG 14KT 4110 7885 4069 7909
HAIL...<.75IN
WIND...60MPH
$$499
WWUS51 KPBZ 162031
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
431 PM EDT Fri Jul 16 2021
PAC063-065-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-Jefferson PA-
431 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES...
At 431 PM EDT, severe thunderstorms were located along a line
extending from near Sandy to 6 miles northeast of Indiana, moving
east at 15 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Punxsutawney... Clymer...
Sykesville... Falls Creek...
Big Run... Rossiter...
Ernest... Marion Center...
Cherry Tree... Creekside...
Glen Campbell... Dixonville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4072 7880 4065 7884 4067 7923 4077 7920
4085 7907 4092 7900 4104 7891 4114 7880
TIME...MOT...LOC 2031Z 279DEG 14KT 4110 7883 4069 7907
HAIL...<.75IN
WIND...60MPH
$$916
WWUS51 KPBZ 162040
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
440 PM EDT Fri Jul 16 2021
PAC065-162050-
/O.CAN.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Jefferson PA-
440 PM EDT Fri Jul 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4072 7880 4065 7884 4067 7923 4077 7920
4085 7907 4090 7901 4090 7892 4089 7880
TIME...MOT...LOC 2040Z 279DEG 14KT 4110 7880 4069 7904
$$
PAC063-162045-
/O.CON.KPBZ.SV.W.0170.000000T0000Z-210716T2045Z/
Indiana PA-
440 PM EDT Fri Jul 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN INDIANA COUNTY...
At 440 PM EDT, severe thunderstorms were located along a line
extending from Sandy to 7 miles northeast of Indiana, moving east at
15 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Clymer... Rossiter...
Ernest... Marion Center...
Cherry Tree... Creekside...
Glen Campbell... Dixonville...
Commodore... Rochester Mills...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4072 7880 4065 7884 4067 7923 4077 7920
4085 7907 4090 7901 4090 7892 4089 7880
TIME...MOT...LOC 2040Z 279DEG 14KT 4110 7880 4069 7904
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 1:16 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 16, 1:16 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 116 PM EDT Fri Jul 16 2021 .SYNOPSIS... Daily shower and thunderstorm chances will continue until high pressure begins to build back in on Sunday. A drier pattern sets up next week. && .NEAR TERM /THROUGH TONIGHT/... As convective temperatures are reached, shower and thunderstorm coverage should increase/expand this aftn/eve, favoring eastern Ohio to northwest PA given proximity of right entrance region of jet associated with incoming trough. Isolated storms may become severe and capable of producing damaging winds due to some combination of moderate CAPE, modest shear (more notable for storms north of Pittsburgh), and dry air aloft (more notable for storms south of Pittsburgh). Localized flash flooding in urban and/or flood prone areas could also develop, especially if training of storms develops over eastern OH/northwest PA where winds aloft will be fairly parallel to the sfc boundary. The severe threat should subside tonight with the loss of heating/instability, but storms are likely to continue mainly over eastern OH into western PA as the frontal boundary stalls and shortwaves continue to pivot around the slow moving upper trough. Confidence remains too low for a watch, but there will be an increased potential for flooding through this period as additional rounds of storms are more likely to track over previously saturated ground. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... Showers and more localized thunderstorms will continue Saturday as the upper trough slowly moves southeast, helping to push the sfc cold front through the region. The lack of instability and moist mid- levels should mitigate any severe threat despite stronger jet support. However, flooding concerns may persist for locations with already saturated grounds as ample moisture will remain in the region. With fropa not expected until later in the day, temperature should hold near seasonal averages Saturday. Precipitation chances will lower Saturday night into Sunday morning with fropa, as dry air/subsidence fills in its wake. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Drier and more seasonable conditions should return Sunday into Monday under the influence of sfc high pressure, though an isolated shower can't be ruled out as the cold core of the upper trough will sit near the area. Periodic precipitation chances is expected to return by mid-week as the upper pattern will transitions to northwest flow with embedded shortwaves over the eastern Great Lakes in response to building central U.S. ridging. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Showers and thunderstorms, favoring eastern OH and northwest PA, will increase in coverage this aftn/eve with passing shortwave trough. Any thunderstorm will be capable of producing heavy rain that could quickly lower vsbys and gusty, erratic wind. Showers and isolated thunderstorms are expected to continue overnight into Saturday as the upper trough and sfc cold front slowly move southeast through the region. Outside of convection, expect deteriorating cigs as moisture pools ahead of the front, with improving cigs/drier conditions after fropa. .Outlook... VFR and mostly dry conditions are likely Sunday and Monday under the influence of high pressure. Periodic precipitation chances are likely thereafter. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jul 16, 12:52 PM EDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1252 PM EDT Fri Jul 16 2021 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029- WVZ001>004-171700- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Washington-Hancock-Brooke-Ohio-Marshall- 1252 PM EDT Fri Jul 16 2021 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main threat from the storms will be damaging winds, while heavy rainfall may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall from thunderstorms may cause isolated flooding problems through Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ023-031-073>076-WVZ012-021-509>514-171700- Indiana-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1252 PM EDT Fri Jul 16 2021 This Hazardous Weather Outlook is for southwest Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main threat from the storms will be damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong to severe thunderstorms are possible Saturday afternoon and evening. The main threat from the storms will be damaging winds, while heavy rainfall may lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 16, 2:03 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
203 PM EDT Fri Jul 16 2021
OHZ041-PAZ020-WVZ001-161845-
Columbiana-Beaver-Hancock-
203 PM EDT Fri Jul 16 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN COLUMBIANA...WESTERN BEAVER AND HANCOCK COUNTIES...
At 202 PM EDT, a strong thunderstorm was located near Wellsville,
moving east at 25 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
East Liverpool... Beaver Falls...
Wellsville... New Brighton...
Beaver... Calcutta...
Ohioville... Midland...
Chester... Industry...
Shippingport... Patterson Township...
This includes Interstate 376 in Pennsylvania between mile markers 32
and 44.
LAT...LON 4051 8032 4050 8033 4058 8067 4059 8070
4059 8073 4065 8074 4067 8053 4074 8055
4077 8029
TIME...MOT...LOC 1802Z 276DEG 22KT 4065 8066Special weather statement, Jul 16, 2:07 PM EDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 207 PM EDT Fri Jul 16 2021 OHZ050-WVZ001-002-161845- Jefferson-Brooke-Hancock- 207 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT NORTHEASTERN JEFFERSON...BROOKE AND HANCOCK COUNTIES... At 207 PM EDT, a strong thunderstorm was located 9 miles northwest of Wintersville, or 11 miles northwest of Steubenville, moving east at 20 mph. Wind gusts up to 55 mph are possible with this storm. Locations impacted include... Weirton... Steubenville... Toronto... New Cumberland... Richmond... New Manchester... Empire... Stratton... Tomlinson Run State Park... LAT...LON 4043 8086 4052 8086 4055 8058 4037 8057 TIME...MOT...LOC 1807Z 271DEG 18KT 4048 8082
Special weather statement, Jul 16, 2:41 PM EDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 241 PM EDT Fri Jul 16 2021 OHZ050-PAZ029-WVZ001-002-161930- Jefferson-Washington-Brooke-Hancock- 241 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT EAST CENTRAL JEFFERSON...NORTHWESTERN WASHINGTON...BROOKE AND HANCOCK COUNTIES... At 241 PM EDT, a strong thunderstorm was located over Wintersville, or near Steubenville, moving east at 25 mph. Wind gusts up to 45 mph are possible with this storm. Locations impacted include... Weirton... Steubenville... Wellsburg... Toronto... Wintersville... Mingo Junction... Follansbee... Hooverson Heights... Richmond... New Alexandria... Bloomingdale... Brentwood... This storm may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4030 8083 4043 8081 4047 8040 4029 8040 TIME...MOT...LOC 1841Z 266DEG 20KT 4038 8073
Local storm report, Jul 16, 2:54 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG BEAVER 40.69N 80.31W
07/16/2021 BEAVER PA 911 CALL CENTER
NUMEROUS REPORTS OF DOWNED TREES AND POWER LINES.
&&
EVENT NUMBER PBZ2101976
15Special weather statement, Jul 16, 3:04 PM EDT, 52 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 304 PM EDT Fri Jul 16 2021 OHZ059-068-069-161930- Monroe-Noble-Belmont- 304 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT MONROE...SOUTHWESTERN BELMONT AND SOUTHEASTERN NOBLE COUNTIES... At 304 PM EDT, a strong thunderstorm was located 8 miles west of Woodsfield, moving east at 35 mph. Wind gusts up to 55 mph are possible with this storm. Locations impacted include... Woodsfield... Beallsville... Summerfield... Lewisville... Jerusalem... Wilson... Cameron... Alledonia... Antioch... Stafford... Graysville... Miltonsburg... This storm may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3967 8142 3984 8144 3993 8096 3964 8090 TIME...MOT...LOC 1904Z 259DEG 32KT 3976 8128
Local storm report, Jul 16, 3:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
322 PM EDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG BUTLER 40.86N 79.90W
07/16/2021 BUTLER PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN NORTH OF CITY.
&&
EVENT NUMBER PBZ2101977
15The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:43 PM EDT | Special Weather Statement | PBZ | Mercer | 47 min |
| Jul 16, 1:04 PM EDT | Special Weather Statement | PBZ | Mercer | 41 min |
| Jul 16, 2:03 PM EDT | Special Weather Statement | PBZ | Beaver | 42 min |
| Jul 16, 2:27 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 48 min |
| Jul 16, 2:49 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence | 41 min |
| Jul 16, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 51 min |
| Jul 16, 3:11 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 34 min |
| Jul 16, 3:23 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 37 min |
| Jul 16, 3:30 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Indiana, Jefferson | 45 min |
| Jul 16, 3:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 33 min |
| Jul 16, 4:12 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 33 min |
| Jul 16, 4:19 PM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Jul 16, 4:52 PM EDT | Special Weather Statement | PBZ | Washington | 23 min |
| Jul 16, 6:20 PM EDT | Special Weather Statement | PBZ | Westmoreland | 25 min |
| Jul 16, 6:57 PM EDT | Areal Flood Advisory | PBZ | Mercer, Venango | 27 min |
| Jul 16, 7:24 PM EDT | Flash Flood Warning | PBZ | Mercer, Venango | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.